Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Remarks on regularity criteria for the Navier–Stokes equations with axisymmetric data

Tom 117 / 2016

Zujin Zhang Annales Polonici Mathematici 117 (2016), 181-196 MSC: Primary 35B65; Secondary 35Q35, 76D03. DOI: 10.4064/ap3856-3-2016 Opublikowany online: 8 July 2016

Streszczenie

We consider the axisymmetric Navier–Stokes equations with non-zero swirl component. By invoking the Hardy–Sobolev interpolation inequality, Hardy inequality and the theory of $A_\beta \ (1 \lt \beta \lt \infty )$ weights, we establish regularity criteria involving $u^r$, $\omega ^z$ or $\omega ^\theta $ in some weighted Lebesgue spaces. This improves many previous results.

Autorzy

  • Zujin ZhangSchool of Mathematics and Computer Sciences
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek